# SDR AALA2018081439002

- Difficulty date: August 2, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 36,695 hours, 5,390 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5375887202
- Condition: Corroded
- Location: Frames 32-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK, -Y1552.5 BETWEEN FRAMES 32 TO 34.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DWG F53275877.
